Publications "Bergmann, Fabian"
Number of items: 4. 2021
Thomsen, Frederik J. ; Rapp, Lisa ; Bergmann, Fabian ; Zimmermann, Walter:
Periodic patterns displace active phase separation. In: New Journal of Physics. Vol. 23 (April 2021) Issue 4 . - No. 042002. ISSN 1367-2630 DOI der Verlagsversion: https://doi.org/10.1088/1367-2630/abe814 2019
Bergmann, Fabian:
Pattern formation under the influence of confinement and conservation. Bayreuth , 2019 . - V, 135 P. ( Doctoral thesis, 2019 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)
Bergmann, Fabian ; Zimmermann, Walter:
On system-spanning demixing properties of cell polarization. In: PLOS ONE. Vol. 14 (2019) Issue 6 . - pp. 1-16. ISSN 1932-6203 DOI der Verlagsversion: https://doi.org/10.1371/journal.pone.0218328 2018
Bergmann, Fabian ; Rapp, Lisa ; Zimmermann, Walter:
Size matters for nonlinear (protein) wave patterns. In: New Journal of Physics. Vol. 20 (July 2018) . - No. 072001. ISSN 1367-2630 DOI der Verlagsversion: https://doi.org/10.1088/1367-2630/aad457 |